# SDR SWIA201023945

- Difficulty date: January 29, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 28,482 hours, 40,627 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LEADING EDGE INBOARD WEB CRACKED.  (C CHECK)  REPLACED WEB RIB SUPPORT PER SRM.
